# SDR BKEA20120716001

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Aircraft: N889MR
- Make and model: Gulstm 200
- Aircraft serial: 074
- Aircraft time: 3,939 hours, 2,564 cycles
- Engine: Pwc PW306C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 263000004
- Part serial: IL127
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 2,769 hours, 1,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FROM VAN NUYS AIRPORT (KVNY) GEAR WAS RETRACTED.  LEFT MAIN GEAR FAILED TO RETRACT AFTER TAKEOFF (RED INDICATION) CYCLED GEAR THREE TIMES.  ATC TOWER VERIFIED THAT LEFT MAIN GEAR APPEARED TO BE DOWN RETURNED AND LANDED AT KVNY.
